# SDR ASOA2020032404006

- Difficulty date: March 20, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 36,142 hours, 22,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION THE BAGGAGE COMPARTMENT DOOR SILL BEAM WAS FOUND TO BE CORRODED IN SEVERAL PLACES. MAINTENANCE REMOVED AND REPLACED THE AFFECTED SILL BEAM, AND THE AIRCXRAFT WAS APPROVED FOR RETURN TO SERVICE.
